# SDR 97ZZZX3863

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N45434
- Make and model: Cessna 150M
- Aircraft serial: 15076917
- System (JASC): 2434 · DC Generator-Alternator
- Part: Hub
- Part number: 653983
- Condition: Worn
- Location: Alternator
- Part time: 3,731 hours
- Component: Ford, DOFF10300F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR HUB LOOSE ON WOODRUFF KEY AND WORE SHAFT TO .0312 INCH.  STEP WEAR WAS EVIDENT BY MOVING FAN A FULL WINDOW.
